MathSciNet Relay Station
MathSciNet bibliographic data
MR2296066 (2008i:11067) 11F66 (11M41)
Blomer, V.; Harcos, G.; Michel, P. A Burgess-like subconvex bound for twisted $L$-functions. Appendix 2 by Z. Mao. Forum Math. 19 (2007), no. 1, 61–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement